Metrics

From
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces by Poonam Lata Sagar and S.K. Malhotra American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243 doi:10.12691/ajams-2-4-12
Views
9969
Html 9409
Abstract 560
13 August 2014 (publication date) through 21 October 2019 *
24.14 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3887
PDF2407
Epub454
XML728
PPT0
Figures166
Tables132
Export: 1245
RIS378
BibTex449
Endnote418
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com